MAUDE Adverse Event Report: MEDLINE RENEWAL ARTHROSCOPIC SHAVERS; DYONICS RAZOR CUT BLADE (PINK) 4.5MM

MEDLINE RENEWAL ARTHROSCOPIC SHAVERS; DYONICS RAZOR CUT BLADE (PINK) 4.5MM
Catalog Number 7205318RH
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that a reprocessed dyonic razor cut blade had metal shavings which got to the patient during use for an unidentified procedure.Reportedly, the surgeon was not able to retrieve the metal shavings from the patient.There was no reported impact to the patient as result of the event.Another device was opened and the procedure continued without further incident.There was no report of an adverse patient consequence or need for medical intervention as a result of this event.Due to the reported incident and in an abundance of caution, medline renewal is filing this medwatch report.The sample was not returned for evaluation.A root cause could not be determined at this time.No additional information is available.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a reprocessed dyonic razor cut blade had metal shavings which got to the patient during use for an unidentified procedure.

Brand Name
ARTHROSCOPIC SHAVERS
Common Device Name
DYONICS RAZOR CUT BLADE (PINK) 4.5MM
Manufacturer (Section D)
MEDLINE RENEWAL
1500 ne hemlock ave
redmond OR 97756
MDR Report Key7694862
Report Number3032391-2018-00007
Device Sequence Number13850304
Product Code HRX
UDI-Device Identifier10888277375093
UDI-Public10888277375093
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Catalogue Number7205318RH
Device Lot Number385352
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2018
Initial Report FDA Received Date07/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;